User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Fu, Yongshuo H; Piao, Shilong; Ciais, Philippe; Huang, Mengtian; Menzel, Annette; Peaucelle, Marc; Peng, Shushi; Song, Yang; Vitasse, Yann; Zeng, Zhenzhong; Zhao, Hongfang; Zhou, Guiyun; Peñuelas, Josep; Janssens, Ivan A 
Title:
Long-term linear trends mask phenological shifts 
Journal title:
International Journal of Biometeorology 
Year:
2016 
Journal volume:
60 
Journal issue:
11 
Pages contribution:
1611-1613 
Publisher:
Springer Nature 
E-ISSN:
0020-71281432-1254 
Date of publication:
30.09.2016